# SDR USAA040164

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 13,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 1.8 INCH X .70 INCH X .037 INCH AREA, CORROSION; LEVEL 2; TASK NR JA-220-53500 LONGERON-FR 20, Y-254.  INSTALLED FILLER AND REPAIR ANGLE IAW SRM 53-00-14, FIG 204.
